Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 1, Pages 9-12
http://dx.doi.org/10.1155/S0161171297000021

A fixed point theorem for non-self set-valued mappings

Department of Mathematics, Indiana University, Bloomington 47405, Indiana, USA

Received 29 September 1994

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. E. Rhoades, “A fixed point theorem for non-self set-valued mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 1, pp. 9-12, 1997. doi:10.1155/S0161171297000021